MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician and patient did not request any nalu involvement in troubleshooting or assessment prior to the date of the surgical revision as there were no complaints around the function of the nalu system itself.During the revision the nalu representative present observed normal scarring present around the original ipg and no visual evidence of migration from the original implant position.It appears that the initial implant had been too superficial and had caused the discomfort reported by the patient.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat upper back pain.The implantable pulse generator (ipg) was placed in the mid-back area with the leads targeting the medial branch nerve.After activating the system, the patient had reported receiving good therapy and no further communication was received from t he patient.In (b)(6) 2026 the firm was notified of a planned procedure for this patient and was informed by the physician that the patient had complained of discomfort at the implant site.Physician evaluation determined that the implant was placed too superficial and that was causing the reported discomfort.On (b)(6) 2025 a surgical procedure was performed to remove the ipg and place a new ipg in a new pocket created at a slightly deeper position to improve patient comfort.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24539886
Report Number3015425075-2026-00019
Device Sequence Number13018403
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)241028(17)271028
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown